MAUDE Adverse Event Report: BECTON DICKINSON CANNULA INTERLINK VIAL ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON CANNULA INTERLINK VIAL ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303367
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #303367.Lot #4305196.Verbatim: rcc received a complaint via email.For safety awareness, there is a product that is used to draw up vialed solutions.When the rn went to use this item (above), it separated and left a sharp exposed as a safety hazard.Additional information: i do not have an exact date, however i was made aware of the event the morning of 02-24-2025.The event may have occurred during the weekend of or before.All physical samples of the affected product were disposed of in our sharps container to prevent safety hazards.We do not have an exact count of the affected product as this issue was discovered by our clinical team over the weekend & addressed to leadership afterwards.Confirmed (b)(4) ea defective.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4) follow up: it was reported the unit separated and left a sharp exposed.As a physical sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, two photos were received for evaluation by our quality team.One photo shows a packaging blister top web.The second photo shows a vial with the blue interlink cannula inserted into a vial stopper.The bottom part of the cannula interlink is not visible.A device history record review was completed for provided material number 303367, lot 4305196.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation with the photo sample analysis the symptom reported by the customer is confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information received.

Brand Name
CANNULA INTERLINK VIAL ACCESS
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21641423
Report Number1911916-2025-00210
Device Sequence Number20813865
Product Code FMI
UDI-Device Identifier00382903033676
UDI-Public(01)00382903033676(11)241031(17)291231(10)4305196
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303367
Device Lot Number4305196
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown